×

Found 17,529 Documents (Results 1–100)

100
MathJax

Generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients on intervals of noninteger length. (English. Russian original) Zbl 07550605

Math. Notes 111, No. 6, 913-924 (2022); translation from Mat. Zametki 111, No. 6, 873-886 (2022).
MSC:  34Kxx 93Cxx 49Kxx
PDF BibTeX XML Cite
Full Text: DOI

On the analyticity of critical points of the generalized integral Menger curvature in the Hilbert case. (English) Zbl 07531070

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software